# SDR AWXA200600005

- Difficulty date: December 16, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 29,383 hours, 11,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020590
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DISCOVERED CORROSION ON SEAT TRACK AT FORWARD WALL OF LAVE E OUTBOARD ATTACH POINT FROM FS 65 TO FS 68 AND BL Y-1292.  CORROSION ON SEAT RAIL BEAM WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14 FIG 102.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT RAIL BEAM FROM FS 65 TO FS 68 AND BL Y-1292 IAW AIRBUS 320 SRM 51-72-11.
